A Lebesgue-type decomposition for non-positive sesquilinear forms

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


A Lebesgue-type decomposition of a (not necessarily non-negative) sesquilinear form with respect to a non-negative one is studied. This decomposition consists of a sum of three parts: two are dominated by an absolutely continuous form and a singular non-negative one, respectively, and the latter is majorized by the product of an absolutely continuous and a singular non-negative forms. The Lebesgue decomposition of a complex measure is given as application.
Original languageEnglish
Pages (from-to)273-288
Number of pages16
JournalAnnali di Matematica Pura ed Applicata
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'A Lebesgue-type decomposition for non-positive sesquilinear forms'. Together they form a unique fingerprint.

Cite this